# SDR AWXA200501403

- Difficulty date: October 28, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65175829
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED WEB CRACKED, .75 INCHES, AT BS 178, WL 230 AND BL 17.1R.  MAINTENANCE CUTOUT DAMAGED PORTION OF BULKHEAD WEB IAW BOEING 737-300 SRM 53-10-08-2R12.  FABRICATED DOUBLER AND FILLER IAW BOEING 737-300 SRM 53-10-08-2R12.  INSTALLED FABRICATED REPAIR PARTS BS 178, WL 230 AND BL 17.1R IAW BOEING 737-300 SRM 53-10-08-2R12.
